# SDR UPS02438335

- Difficulty date: April 18, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT MLG W/W BS 1350 B/H LWR CHORD I/B UPPER SURFACE CORRODED AS MARKED.  3 EA 0.625 INCH HOLE INSPECTED, ALL WITHIN PRODUCTION TOLERANCES AND ARE CLEAN AND ROUND WITHOUT DAMAGE AS PER HX RAA 747-53-20057 REQUIREMENT.
